... cold. My doctor took me off my Xanax and my depokote and put me on this. I don't know if its the cold because I was had a cold before I began taking it and I felt dizzy. But I want to know is it normal to have "Brain farts" as I call it. Or have more anxiety or is it because I have this real bad cold?
One of the many common side effects of taking Topomax in about 18% who take it feel or have upper respiratory infection (such as the common cold), if you thinks its too bothersome? You could seek an second opinion and maybe request the doc to prescribe some other med which is more compatible to suit your system.
Take care, best wishes!
Probably because of stopping the depakote and the xanax to be honest. If you had the cold before you started the topomax, then I suspect it is due to rebound anxiety from stopping the xanax and "brain farts" from stopping both at the same time. I would give it some time, wait until the cold clears, then you'll know whether you can tolerate the topomax.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 29 Feb 2012 • 2 answers
I was prescribed .5mg of Xanax to take as needed. Is taking a pill and a half three times a day bad?
Posted 8 Mar 2012 • 1 answer
Posted 21 Mar 2013 • 2 answers
Posted 22 Aug 2014 • 2 answers
Depakote - Is this medication for panic attacks and anxiety disorder I am afraid my doctor prescribe
Posted 17 Oct 2014 • 4 answers